# SDR 20001107SH004

- Difficulty date: September 20, 2000
- Submitted: November 7, 2000
- Operation: General aviation
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 069010250025
- Part serial: 61140
- Condition: Out Of Tolerance
- Location: Cockpit
- Part time: 708 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF COMMUNCIATION TRANSCEIVER/NAVIGATION RECEIVER; GPS OFF COURSE, SOMETIMES BY AS MUCH AS 15 DEGREES.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
